# SDR CALA2017122904663

- Difficulty date: December 29, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757324
- Aircraft serial: 32588
- Aircraft time: 53,608 hours, 16,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Broken
- Location: Cockpit Overhead
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT DISARMED LAMP BROKEN ON THE OVERHEAD PANEL.   SECURED THE LAMP.
